# SDR AWXA200400027

- Difficulty date: January 11, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 49,945 hours, 34,739 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 1726257
- Part serial: 2147C
- Condition: Binding
- Location: Rt Engine
- Part time: 16,217 hours, 10,071 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - FLT 0071 - ON CLIMBOUT, EN ROUTE. THE RT ENG ANTI-ICE COWL VALVE OPEN LIGHT REMAINED INTRANSIT, VALVE NEVER OPENED OR INDICATED A DECREASE IN DUCT PRESSURE.  TURNED BACK & LANDED WITHOUT FURTHER EVENT.  MAINT R & R RT ENG INLET COWL THERMAL ANTI-ICE VALVE IAW BMM 30-21-11, OPERATIONAL CHECK GOOD. INDUCTION TEST OF ENG INLET COWL THERMAL ANTI-ICE VALVE CONFIRMED FAILURE OF UNIT FOR EXCESSIVE PORT & CASE LEAKAGE, & LOW REGULATION. DISASSY OF UNIT FOUND BOTH FLOW BODIES, SEALS, DIAPHRAGM, POPPET ASSY, & RING WORN BEYOND LIMITS. REPLACED FLOW BODIES, SEALS, DIAPHRAGM RING. BUSHINGS , BEARINGS, POPPET ASSY, & MINOR HARDWARE. UNIT FUNCT TESTED & RETURNED TO SERVICE.
